Advertisement -- Learn more about ads on this site.


    VALKYRIA-   37,261
SparkPoints
30,000-39,999 SparkPoints
 
 

FULL of energy!


Tuesday, August 13, 2013

I stopped taking my Lexapro the other day. I expected to feel nasty withdrawal, or maybe some anxiety or mood swings or something, but so far I just feel GOOD. Thank GOODNESS!

I was so fed up of feeling fatigued, headachy, unable to sleep, and in so much muscle pain that I could barely move and wanted to die, SO the other day I googled it and found out it can be a side effect of the lexapro. I think that it might have been, judging by how killer awesome I am feeling today. I went to bed at 10 pm last night and woke up at 6:30... the perfect schedule that I have been trying to achieve for like 2 weeks, and I jumped out of bed for the first time in MONTHS not feeling like my shoulders, pecs, or lower back were going to break from pain, not feeling like I had not even slept, not feeling like my head was going to explode.

So like, basically, YAY.

I'm still taking my supplements, and I hope that they continue to be enough for me to ward off the anxiety (and if not, I can take extra relora and theanine or try another adaptogen herb). Honestly, I wonder if the Lexapro was making the anxiety worse, because I feel so optimistic and calm today it's crazy. I literally haven't felt this good in months.

This blog probably sounds odd to someone who has not struggled with anxiety/depression... I am just grateful for being able to feel better. I really, really hope this lasts. I have been trying to feel better for a very long time.

Today I went for a walk in the beautiful weather! (as well as a ton of little chores around the house and garden)
Cardio for the week: 1/5
Strength Training Done?: not yet

SHARE

Member Comments About This Blog Post:
TEALLEN04 8/15/2013 3:28PM

    Good to hear you are feeling awesome! I know from experience that it's so satisfying when you can figure out a med change that works for you.

emoticon

Report Inappropriate Comment
GWTRIKER 8/14/2013 6:54PM

    That is great news. I suffer from both depression and anxiety, but do not want to be on any more meds than I am currently on. I have set a self imposed limit of 5 pills. I know my doc is frustrated with that!

Report Inappropriate Comment
KENSHO 8/14/2013 3:34PM

    This is wonderful news!!! So happy for you Jamie!

Report Inappropriate Comment
KIKKI-G 8/14/2013 12:52PM

    Its great that you can come off of a med & feel amazing!
Different meds do different things for different people.
I was on Celexa & Welbutrin and had pretty crazy side effects, but was able to go off both cold turkey with no issues.
Now not on anything, been taking Omega supplements with evening primrose & seems do be doing the trick mood wise. Also maybe look into vit B supplements for stress, took them & really felt good.
Sometimes taking natural supplements is even better than pharmaceuticals with unknown outcomes, & of course keeping active has helped alot.

Again, so happy to hear about your uplifted mood & no muscle aches!! now you can get back to being 100% amazing!

Comment edited on: 8/14/2013 1:00:08 PM

Report Inappropriate Comment
STEVEN2GO2 8/14/2013 9:06AM

    Smart idea looking up your med on google. It is great when you find info that helps. I hope this change continues to work well for you!

Report Inappropriate Comment
CIRANDELLA 8/14/2013 8:50AM

    I've heard others say they had a problem with greater anxiety on Lexapro or Celexa. Are you following a tapering schedule to lessen the effects of discontinuing the med? Even tapering, I had a rough time discontinuing my Celexa. I had to do so due to an unusual side effect (hyponatremia).

Report Inappropriate Comment
PATTYKLAVER 8/14/2013 7:56AM

    Hmmm.... I've been trying to get back on my sleep schedule and have been having trouble getting moving in the morning. Didn't connect it with the Lexapro and I'm usually good at checking for side effects. Glad you're doing better.

Report Inappropriate Comment
MJREIMERS 8/14/2013 7:42AM

    Good to hear that you are feeling better! Yay!!!! I hope the trend continues!

Report Inappropriate Comment
TRACYDH 8/14/2013 1:40AM

    yes!!! that is great news :)

Report Inappropriate Comment
1FARMER 8/13/2013 10:00PM

    Sometimes we have to go with a gut feeling we have and try something different. I am so glad you are feeling good. emoticon emoticon Jeanne
emoticon emoticon emoticon

Report Inappropriate Comment
KIPPER15 8/13/2013 8:40PM

    Glad you are feeling better.

Report Inappropriate Comment
CYBERQT 8/13/2013 4:06PM

    Great news!

Report Inappropriate Comment
COOP9002 8/13/2013 3:32PM

    Awesome news! Glad to hear you're feeling better.

Report Inappropriate Comment
BOOKWORM27S 8/13/2013 3:27PM

    I'm so glad to hear you're feeling better! There is nothing worse than being in a funk that you just can't seem to climb out of. Whether it is medicine induced... or in my case, eating a food that triggers similar symptoms.

I hope your withdrawal continues to be healthy and positive. Best wishes!

Report Inappropriate Comment
QTLADY 8/13/2013 3:10PM

    I completely know what you are talking about. I took that medication twice in my life. The first time it helped me. The second time, I had a severe headache that never went away and I couldn't sleep, so I just stopped it and had them give me something else. It's not worth it to feel so miserable! I'm glad you are feeling better today!

Report Inappropriate Comment
CJJANISS 8/13/2013 2:21PM

    emoticon

Report Inappropriate Comment
HORTON0212 8/13/2013 2:01PM

    how long were you taking the Lexapro? I was thinking this is what is making me so sleepy as well. I love that I am not so grumpy and quick tempered, but gosh am I tired.. emoticon

Report Inappropriate Comment
CREEKLADY1 8/13/2013 1:56PM

  That is great! Sometimes what is suppose to make you feel better, makes it worse. Glad you are feeling better!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by VALKYRIA-